EMIS ELibM Electronic Journals Publications de l'Institut Mathématique, Nouvelle Série
Vol. 98(112), pp. 91–96 (2015)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home


Pick a mirror


Integral properties of rapidly and regularly varying functions

Nebojsa Elez, Vladimir Vladicic

Department for Mathematics, Informatics and Physics, University East Sarajevo, East Sarajevo, Bosnia and Herzegovina

Abstract: We study properties of regularly and rapidly varying functions. The important properties of this class that are related to classical inequalities will be proved. The properties of rapidly varying functions that are related to integral sums will be proved, also.

Keywords: rapidly variation; regularly variation; inequalities

Classification (MSC2000): 26A12; 26D15

Full text of the article: (for faster download, first choose a mirror)

Electronic fulltext finalized on: 18 Nov 2015. This page was last modified: 6 Jan 2016.

© 2015 Mathematical Institute of the Serbian Academy of Science and Arts
© 2015–2016 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition